# SDR SWAA2022110930701

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT PASSENGER CABIN BS1016+12 RBL5. MARKED. / [01] SRM 53-70-51-0I-1 IDENTIFICATION 1 AND SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 ARE APPLICABLE TO A/C N201LV.  REMOVED CORROSION ON UPPER SURFACE IAW SRM 51-10-02-0G-0 .  REMOVED (2EA.) RIVETS ON REWORKED AREA IAW SRM 51-40-02-0G-0. MEASURE IS : L= 2.' X W=1.8' X D=0.002' ORIG. THICKNESS IS 0.040' PER DWG# 147A5744. P/N 147A5744-16  REMAINING THICKNESS IS 0.038' FOUND TO BE WITHIN LIMITS REWORKED AREA IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PARAG.4.C.(2)(A) DETAIL E. USED TOOL: ID : ATS 167  S/N: 65093024  DUE DATE: 01/2023. OK TO TREAT AND PRIME.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] APPLIED CHEMICAL CONVERSION COATING AND TWO LAYERS OF BMS 10-11; TYPE I; PRIMER TO THE REWORKED AREAS IAW SRM 51-20-01-0G-0 ; SOPM 20-41-02.;[04] REJECTION - FASTENERS REMOVED IN CORRECTIVE ACTION ITEM 1 HAVE NOT BEEN REPLACED.;[05] REINSTALLED (2EA.) FASTENERS LOCATED AT BS 1016+12 RBL 5 IAW SRM 51-40-02-0G- AND DWG# 147A5730 REV:C.;[06] RII VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEM 3-5; AND MEASUREMENT FIELDS; CARD COMPLETE.
